Large convex cones in hypercubes

Füredi, Zoltán and Ruszinkó, Miklós (2008) Large convex cones in hypercubes. Discrete Applied Mathematics, 156 (9). pp. 1536-1541. ISSN 0166-218X

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:29
Last Modified: 11 Dec 2012 15:29

Update Item Update Item